Advertisement

Gaussian measures and large deviations

  • Simone Chevet
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 990)

Keywords

Hilbert Space Banach Space Gaussian Measure Separable Banach Space Gaussian Integral 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. de ACOSTA and J. KUELBS, Some results on the cluster set C({Sn/an}) and the LIL (preprint).Google Scholar
  2. [2]
    R. AZENCOTT, Grandes deviations et applications, Lecture Notes in Math. 774, (1980), 1–176.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    R.R. BAHADUR and S.L. ZABELL, Large deviations of the sample mean in general vector spaces, Annals Probab. 7, (1979), 587–621.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    C. BORELL, The Brunn-Minkowski inequality in Gauss space, Invent. Math. 30, (1975), 207–216.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    C. BORELL, Gaussian Radon measures on locally convex spaces, Math.Scand. 38, (1976), 265–284.MathSciNetzbMATHGoogle Scholar
  6. [6]
    A.A. BOROVKOV and A.A. MOGULSKII, Probabilities of large deviations in topological spaces I, Siberian Math.J. 19, (1978), 697–709.MathSciNetCrossRefGoogle Scholar
  7. [6']
    A.A. BOROVKOV and A.A. MOGULSKII, Probabilities of large deviations in topological spaces II, Siberian Math.J. 21, (1980), 653–664.MathSciNetCrossRefGoogle Scholar
  8. [7]
    R. CARMONA and N. KONO, Convergence en loi et lois du logarithme itéré pour les vecteurs gaussiens, Z. Wahrscheinlichkeitstheorie Verw.Geb. 36, (1976), 241–267.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [8]
    S. CHEVET, Compacité dans l'espace des probabilités de Radon gaussiennes sur un Banach, à paraître.Google Scholar
  10. [9]
    S. CHEVET, S.A. CHOBANJAN, W. LINDE, V.I. TARIELADZE, Caractérisation de certaines classes d'espaces de Banach par les mesures gaussiennes, Comptes Rendus Acad. Sc. Paris 285, (1977), 793–6.MathSciNetzbMATHGoogle Scholar
  11. [10]
    S.A. CHOBANJAN and V.I. TARIELADZE, On the compactness of covariance operator (Russian), Soobšč. Acad. Nauk Gruzin. SSR 70, (1973), 273–276.Google Scholar
  12. [11]
    R.M. DUDLEY, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Funct. Analysis 1, (1967), 290–330.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [12]
    M.D. DONSKER and S.R.S. VARADHAN, Asymptotic evaluation of certain Mardov process expectations for large time III, Comm.Pure Appl. Math. 29, (1976), 389–461.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [13]
    R.S. ELLIS and J.R. ROSEN, Laplace's Method for Gaussian integrals with an application to statistical mechanics, Annals Probab. 10, (1982), 47–66.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [14]
    X. FERNIQUE, Intégrabilité des vecteurs gaussiens, Comptes Rendus Acad. Sc. Paris 270, (1970), 1698–9.MathSciNetzbMATHGoogle Scholar
  16. [15]
    X. FERNIQUE, Une propriété intégrale des mesures gaussiennes convergeant étroitement.Google Scholar
  17. [16]
    M. FREIDLIN, The action functional for a class of stochastic processes, Theory Probab. Appl. 17, (1972), 511–515.CrossRefzbMATHGoogle Scholar
  18. [17]
    J. HOFFMANN-JORGENSEN, L.A. SHEPP and R.M. DUDLEY, On the lower tail of Gaussian seminorms, Annals Probab. 7, (1979), 319–342.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [18]
    G. KALLIANPUR and H. OODAIRA, Freidlin-Wentzell type estimates for abstract Wiener spaces, Sankhyà 40, Series A, (1978), 116–137.Google Scholar
  20. [19]
    J. KELBS, Gaussian measures on a Banach space, J. Funct. Analysis 5, (1970), 354–367.MathSciNetCrossRefGoogle Scholar
  21. [20]
    M.B. MARCUS and L.A. SHEPP, Sample behavior of Gaussian processes, Sixth Berkeley Symposium on Math.Stat. and Probability, II, (1972), 423–439.MathSciNetzbMATHGoogle Scholar
  22. [21]
    M. PINCUS, Gaussian processes and Hammerstein integral equations, Trans. Amer. Math. Soc. 134, (1968), 193–216.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [22]
    M. SCHILDER, Some asymptotic formulas for Wiener integrals, Trans. Amer. Math. Soc. 125, (1966), 63–85.MathSciNetCrossRefzbMATHGoogle Scholar
  24. [23]
    B. SIMON, Trace ideals and their applications, Cambridge University Press, (1979).Google Scholar
  25. [24]
    B. SIMON, Functional integration and Quantum physics, Academic Press, (1979).Google Scholar
  26. [25]
    A.V. SKOROKHOD, Limit theorems for stochastic processes, Theory Probab. Appl. 1 (1956), 261–290.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [26]
    N.N. VAKHANIA, Probability distributions in linear spaces, Tbilissi, (1971).Google Scholar
  28. [27]
    S.R.S. VARADHAN, Asymptotic probabilities and differential equations, Comm. Pure Appl. Math. 19, (1966), 261–286.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [28]
    A.D. WENTZELL, Theorems on the action functional for Gaussian random functions, Theory Probab. Appl. 17, (1972), 515–7.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Simone Chevet
    • 1
  1. 1.Département de Mathématiques AppliquéesUniversité de Clermont IIAubièreFrance

Personalised recommendations